# SDR FDEA201203231068

- Difficulty date: March 23, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 78,221 hours, 27,490 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: AGA701513
- Condition: Cracked
- Location: Zone 100
- Part time: 78,221 hours, 27,490 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK- FOUND SUNKEN FASTENERS AND BULGING SKIN AT APPROX STA 1887, 47R.  REMOVED SHEAR TIE AT STA 1887 47R REF SRM 51-00-01, VOL I.  CLEANED AREA NO   CORROSION NOTED REF SRM 51-21-01, VOL II.  OK TO TREATED AND PRIME AREA REF SRM 51-21-01.  TREATED AND PRIMED AREA REF SRM 51-21-01.  INSPECTED SKIN NO BULGING NOTED REF SRM 51-80-01, VOL II.  OK TO INSTALL SHEAR TIE.  INSTALLED SHEAR TIE REF 51-00-01, VOL I.
